# SDR SWIA202164052

- Difficulty date: August 12, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 37,283 hours, 36,894 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REINSTALL LH OB FLAP  ASSY    (C CHECK RO 1/20/22)   REMOVED AND INSTALLED NEW SERVICEABLE L/H O/B FLAP ASSY IAW CRJ 200 AMM 27-54-05-400-801. OPS CHECK GOOD NO DEFECTS NOTED. CALIBRATED TOOLS USED: TORQUE WRENCH AV7335 CAL DUE: MAR 22.
